Control of jump processes and applications
Bulletin de la Société Mathématique de France, Tome 106 (1978) , pp. 25-60.
@article{BSMF_1978__106__25_0,
     author = {Bismut, Jean-Michel},
     title = {Control of jump processes and applications},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {25--60},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {106},
     year = {1978},
     doi = {10.24033/bsmf.1863},
     zbl = {0391.93036},
     mrnumber = {80a:60063},
     language = {en},
     url = {archive.numdam.org/item/BSMF_1978__106__25_0/}
}
Bismut, Jean-Michel. Control of jump processes and applications. Bulletin de la Société Mathématique de France, Tome 106 (1978) , pp. 25-60. doi : 10.24033/bsmf.1863. http://archive.numdam.org/item/BSMF_1978__106__25_0/

[1] Bismut (J.-M.). - Théorie probabiliste du contrôle des diffusions, Mem. Amer. math. Soc., t. 4, 1976, n° 167, 130 p. | MR 56 #11428 | Zbl 0323.93046

[2] Bismut (J.-M.). - Probability theory methods in zero-sum stochastic games, S.I.A.M. J. of Control, t. 15, 1977, p. 539-545. | MR 58 #15609 | Zbl 0358.93031

[3] Bismut (J.-M.). - An approximation scheme in the control of diffusions, S.I.A.M. J. of Control (to appear).

[4] Bismut (J.-M.) et Skalli (B.). - Temps d'arrêt optimal, théorie générale des processus et processus de Markow, Z. für Wahrscheinlichkeitstheorie, t. 39, 1977, p. 301-313. | MR 58 #31377 | Zbl 0342.60036

[5] Blumenthal (R. M.) and Getoor (R. K.) - Markov processes and potential theory. - New York, Academic Press, 1968 (Pure and applied Mathematics. Academic Press, 29). | MR 41 #9348 | Zbl 0169.49204

[6] Boel (R.), Varaiya (P.) and Wong (E.). - Martingales on jump processes, I : Representation results, II : Applications, S.I.A.M. J. of Control, t. 13, 1975, p. 999-1021, p. 1022-1061. | MR 53 #4213 | Zbl 0372.60061

[7] Boel (R.) and Varaiya (P.). - Optimal control of jump processes, S.I.A.M. J. of Control, t. 15, 1977, p. 92-119. | MR 55 #14384 | Zbl 0358.93047

[8] Dellacherie (C.). - Intégrales stochastiques par rapport aux processus de Wiener et de Poisson, "Séminaire de probabilités, VIII", p. 25-26. - Berlin, Springer-Verlag, 1974 (Lecture Notes in Mathematics, 381). | Numdam | MR 51 #6981a | Zbl 0302.60049

[9] Doléans-Dade (C.). - Quelques applications de la formule de changement de variable pour les surmartingales, Z. Wahrscheinlichkeistheorie, t. 16, 1970, p. 181-194. | MR 44 #1113 | Zbl 0194.49104

[10] Grigelionis (B. I.) and Shiryaev (A. N.). - On Stefan's problem and optimal stopping rules for Markov processes, Theory of Probability and Appl., t. 11, 1966, p. 541-558. | MR 35 #7538 | Zbl 0178.53303

[11] Jacod (J). - Multivariate point processes : Predictable projection, Radon-Nikodym derivatives, representation of martingales, Z. Wahrscheinlichkeitstheorie, t. 31, 1975, p. 235-253. | MR 52 #1875 | Zbl 0302.60032

[12] Jacod (J.). - A general theorem of representation for martingales, "Probability [1976. Urbana]", p. 37-53. - Providence, American mathematical Society, 1977 (Proceedings of Symposia in pure Mathematics, 31). | Zbl 0362.60068

[13] Jacod (J.) et Memin (J.). - Caractéristiques locales et conditions de continuité absolue pour les semi-martingales, Z. für Wahrscheinlichkeitstheorie, t. 35, 1976, p. 1-37. | MR 54 #6264 | Zbl 0315.60026

[14] Mertens (J. F.). - Strongly supermedian functions and optimal stopping, Z. für Wahrscheinlichkeitstheorie, t. 26, 1973, p. 119-139. | MR 49 #11617 | Zbl 0297.60038

[15] Meyer (P.-A.). - Probabilités et potentiels. - Paris, Hermann, 1966 (Act. scient. et ind., 1318. | MR 34 #5118 | Zbl 0138.10402

[16] Meyer (P.-A.). - Processus de Markov. - Berlin, Springer-Verlag, 1967 (Lecture Notes in Mathematics, n° 26). | MR 36 #2219 | Zbl 0189.51403

[17] Meyer (P.-A.). - Intégrales stochastiques, I, II, III, IV, «Séminaire de Probabilités I», p. 72-162. - Berlin, Springer-Verlag, 1967 (Lecture Notes in Mathematics, 39). | Numdam | MR 37 #7000 | Zbl 0157.25001

[18] Priouret (P.). - Construction de processus de Markov sur Rn, "Séminaire de Probabilités, VIII", p. 316-328. - Berlin, Springer-Verlag, 1974 (Lecture Notes in Mathematics, 381). | Numdam | MR 51 #9226 | Zbl 0288.60065

[19] Rockafellar (R. T.). - Measurable dependance of convex sets and functions on parameters, J. of Math. Anal. and Appl., t. 28, 1969, p. 4-25. | MR 40 #288 | Zbl 0202.33804

[20] Stroock (D. W.) and Varadhan (S. R. S.). - Diffusion processes with continuous coefficients, Comm. on pure and appl. Math., t. 22, 1969, p. 345-400, p. 479-530. | MR 40 #6641 | Zbl 0167.43903

[21] Stroock (D. W.) and Varadhan (S. R. S.). - Diffusion processes with boundary conditions, Comm. on pure and appl. Math., t. 24, 1971, p. 147-225. | MR 43 #2774 | Zbl 0227.76131

[22] Stroock (D. W.). - Diffusion processes associated with Levy generators, Z. für Wasrcheinlichkeitstheorie, t. 32, 1975, p. 209-244. | MR 55 #6587 | Zbl 0292.60122